IRUS Total

Control of constrained discrete-time systems with bounded l(2) gain

File Description SizeFormat 
IEEEXplore.pdfPublished version332.56 kBAdobe PDFView/Open
Title: Control of constrained discrete-time systems with bounded l(2) gain
Authors: Goulart, PJ
Kerrigan, EC
Alamo, T
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-May-2009
Citation: IEEE Tranactions on Automatic Control Vol.( 54 ) No.( 5 ) pp 1105 - 1111
URI: http://hdl.handle.net/10044/1/4333
Publisher Link: http://dx.doi.org/10.1109/TAC.2009.2013002
DOI: 10.1109/TAC.2009.2013002
ISSN: 0018-9286
Start Page: 1105
End Page: 1111
Copyright Statement: © 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Volume: 54
Appears in Collections:Control and Power